# SDR FDEA2020080711743

- Difficulty date: August 1, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 74,612 hours, 28,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N53986
- Condition: Damaged
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED FROM BS 1420 TO 1440, AT INTERCOSTAL BETWEEN STRINGERS 28R AND 29R.  REMOVED, FABRICATED, AND INSTALLED THE NEW INTERCOSTAL IAW DWG 146N5398, REV P, A , DWG 146N5425 REV -, AND SRM 51-40-02-0G.  EVALUATED AREA OF DAMAGE AND FOUND HOLES IN THE INTERCOSTAL TO BE ELONGATED IAW SRM 53-00-04-1A, FIG 101, DETAIL I. NO BULGE CONDITIONS EXHIST.
